RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 1, Pages 130–141 (Mi mais170)  

This article is cited in 1 scientific paper (total in 1 paper)

On tensor squares of irreducible representations of almost simple groups. I

S. V. Polyakov

P. G. Demidov Yaroslavl State University

Abstract: Almost simple $\mathrm{SM}_m$-groups are considered. A group $G$ is called a $\mathrm{SM}_m$-group if the tensor square of any irreducible representation is decomposed into the sum of its irreducible representations with multiplicities not greater than $m$. In the first part of this article we consider simple groups. It turned out that among them only groups $L_2(q)$, $q=2^t$, $t>1$, are $\mathrm{SM}_2$-groups.

Keywords: SR-groups, SM$_m$-groups, almost simple groups, automorphisms, GAP.

Full text: PDF file (339 kB)
References: PDF file   HTML file
UDC: 517.51+514.17
Received: 22.01.2010

Citation: S. V. Polyakov, “On tensor squares of irreducible representations of almost simple groups. I”, Model. Anal. Inform. Sist., 18:1 (2011), 130–141

Citation in format AMSBIB
\Bibitem{Pol11}
\by S.~V.~Polyakov
\paper On tensor squares of irreducible representations of almost simple groups.~I
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 1
\pages 130--141
\mathnet{http://mi.mathnet.ru/mais170}
\elib{http://elibrary.ru/item.asp?id=16220162}


Linking options:
  • http://mi.mathnet.ru/eng/mais170
  • http://mi.mathnet.ru/eng/mais/v18/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. V. Polyakov, “O tenzornykh kvadratakh neprivodimykh predstavlenii konechnykh pochti prostykh grupp. II”, Model. i analiz inform. sistem, 18:2 (2011), 5–17  mathnet
  • Моделирование и анализ информационных систем
    Number of views:
    This page:145
    Full text:54
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020